MathSciNet Relay Station
MathSciNet bibliographic data
MR2644362 35L65 (34A33 34D09 34K06 35L67 37L60 65M06 65M12)
Beck, Margaret; Hupkes, Hermen Jan; Sandstede, Björn; Zumbrun, Kevin Nonlinear stability of semidiscrete shocks for two-sided schemes. SIAM J. Math. Anal. 42 (2010), no. 2, 857–903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement